# SDR AALA2000358

- Difficulty date: February 24, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Corroded
- Location: Air Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND AIR BRAKE HOLE AREA FROM FS 1661-1668 IN THE LEFT INBOARD ROLLER TRAY.  INSTALLED DOUBLER PER SRM 53-00-01, VOL 1.  (M)
